6th GCBME | April 25, 2020 | Vancouver, Canada | Keynote Speaker: Dr. Michael Henry | Registration is now open

3rd GCBME – April 27, 2019 – Las Vegas, USA

Early Bird Registration Deadline
January 31, 2019
Submission
Deadline
April 13, 2019
Registration
Deadline
April 20, 2019
Conference
Date
April 27, 2019
Call for Papers
Submission
Registration
Program Schedule
Conference Venue
Keynote Speaker
Call for Papers

Global Conference on Business Management and Economics (GCBME) is a leading platform for academics, researchers, industry specialists, policy makers, and business managers to share contemporary knowledge and investigations concerning interrelated disciplines in business management and economics.
Full papers and abstracts are invited to submit. All submissions to the conference go under a double-blind peer review.

Topics of interest include, but are not limited to the following:  

  • Business Management  
  • Business Strategy  
  • Strategic Management  
  • Marketing  
  • Supply Chain Management  
  • New Product Development
  • International Business  
  • Cross-cultural Management  
  • Entrepreneurship  
  • Human Resource Management  
  • Innovation Management  
  • Business Law  
  • Accounting
  • Finance
  • Economics
  • Financial Institutions Management
  • Public Policy
  • Tourism  
  • Information Technology
  • Transportation Management
  • Business Statistics
  • Business Ethics
  • Development Studies
  • Management Information System
  • Project Management
  • Organizational Behavior
  • Theories of Motivation
  • Managerial Psychology
  • Managerial Sociology
  • Managerial Philosophy
Submission

Submission Details

  1. Full papers and abstracts are invited to submit
  2. All submissions must be original work, not previously published elsewhere, and not currently submitted to any other conference or journal.
  3. GCBME uses double-blind peer review.
  4. APA style must be followed throughout the manuscript.
  5. Full papers must be between 4 and 10 pages long (including abstract, figures, tables, and references).
  6. Required Font: Times New Roman with size 10.
  7. Please submit your paper to the Submission Form below.
  8. Once a paper is accepted, please complete the author registration at Registration.
  9. If you are interested to participate as Listener, please complete the Listener Registration at Registration.
  10. Invitation letter will be e-mailed within two business days after completing the registration.

Submission Form

Sorry. This form is no longer available.

Registration

Registration Fees:

  • Author : US$500
  • Author (Early Bird): US$400
  • Listener: US$300
  • Additional Paper: US$250
  • Additional Author Attending: US$250

Registration Includes:

  • Technical Sessions
  • Lunch on the conference day
  • Conference bag and accessories
  • A certificate of presentation (for the Authors)
  • A certificate of Participation (for the Listeners)
  • Publication in the online conference proceeding (for the authors)
  • Reception

Best Paper Award:

The Best Paper Award will be announced at the conference closing session. The winner of the Best Paper Award will be rewarded with:

  • A signed and stamped official award certificate
  • The announcement of her/his achievement on the conference website

Registration is closed now.

Program Schedule

Activity

Time

Registration and Light Breakfast

9:30 am to 10:00 am

(30 minutes)

Opening Remarks – Dr. Afzalur Rahman, Douglas College, Canada

10:00 am to 10:05 am

(5 minutes)

Keynote Speech – Dr. Dhaval M. Dave

Professor of Economics

Bentley University, USA

10:05 am to 10:25 am

(20 minutes)

Photo Session

10:25 am to 10:30 am

(5 minutes)

Technical Session (7 papers) – Chaired by

Dr. Vikrant Janawade,

Universitè Nice Sophia Antipolis, France

10:30 am to 12:15 pm

(105 minutes – 15 minutes for each presentation)

Certificate Awarding and Closing Ceremony

12:15 pm to 12:30 pm

Lunch at Medley Buffet, The Orleans Hotel & Casino – only 5-minute drive from the conference venue (complementary transportation will be provided on request)

12:30 pm to 1:30 pm

(Lunch Buffet)

Conference Venue

The Beacon Center
4505 West Hacienda Ave Suite G2
Las Vegas, Nevada 89118
United States of America
https://www.meetingspaceforyou.com/ 

Keynote Speaker

Dr. Dhaval M. Dave

 

Dr. Dhaval Dave is the Stanton Research Professor in Economics at Bentley University, a Research Associate at the National Bureau of Economic Research (NBER), and a Research Fellow at the Institute of Labor Economics (IZA). He was also a John M. Olin Post-Doctoral Research Fellow at the Wharton School, University of Pennsylvania, after completing his Ph.D. in Economics from the Graduate Center of the City University of New York. Dr. Dave's research focuses on the analysis of public policy and on the economics of health outcomes and behaviors, health insurance, and human capital.  His papers have been published in leading peer-reviewed academic journals including Journal of Health Economics, Journal of Urban Economics, Journal of Law and Economics, Journal of Policy Analysis and Management, and Economic Inquiry, and supported by research funding from the National Institutes of Health (NIH). Dr. Dave’s research has also been featured in congressional testimony, and in the New York Times, Washington Post, Wall Street Journal, U.S. News and World Report, FOX Network News, CNBC, National Public Radio and various other popular media. His current research is examining the market for electronic cigarettes and tobacco control policy, interventions targeting the opioid epidemic in the U.S., inter-generational effects of welfare policies in the U.S., broader non-economic effects of the minimum wage, labor market effects of U.S. healthcare reform, and interventions for juvenile offenders and their effects on recidivism and educational outcomes.